MBE
The existence of positive periodic solutions of a generalized
Meili Li Maoan Han Chunhai Kou
Mathematical Biosciences & Engineering 2008, 5(4): 803-812 doi: 10.3934/mbe.2008.5.803
In this paper, the existence of positive periodic solutions of a class of periodic $n$-species Gilpin-Ayala impulsive competition systems is studied. By using the continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions is obtained. Our results are general enough to include some known results in this area.
keywords: positive periodic solution generalized Gilpin-Ayala competition system impulse coincidence degree

Year of publication

Related Authors

Related Keywords

[Back to Top]